MathSciNet Relay Station
MathSciNet bibliographic data
MR1897468 03C64 (58C25)
Escribano, Jesús Bifurcation sets of definable functions in o-minimal structures. Proc. Amer. Math. Soc. 130 (2002), no. 8, 2419–2424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement